Probabilities of conditionals — revisited

Journal of Philosophical Logic 18 (4):423 - 428 (1989)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00262944
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 17,809
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Alan Hájek (2012). The Fall of “Adams' Thesis”? Journal of Logic, Language and Information 21 (2):145-161.
Justin Khoo (2013). Conditionals, Indeterminacy, and Triviality. Philosophical Perspectives 27 (1):260-287.

View all 11 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

57 ( #63,809 of 1,780,204 )

Recent downloads (6 months)

3 ( #166,601 of 1,780,204 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.